# SDR AALA20131113001

- Difficulty date: November 12, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 63,652 hours, 16,972 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HNL INFLIGHT OGG-LAX  CREW REPORTED RT ENGINE BLEED LIGHT ILLUMINATED ON TAKEOFF.  EMERGENCY DECLARED FLIGHT DIVERTED HNL LANDED WITHOUT INCIDENT.  PLACARDED RT PRESS REGULATING & SHUT OFF VLV INOPERATIVE IAW MEL.  REPLACED RT REVERSE FLOW CONTROLLER AT LAX ON 11/14/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
